# SDR CA041109007

- Difficulty date: September 7, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,228 hours
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 6895171
- Part serial: 70325989
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON TROUBLESHOOTING FOR STARTING SNAG, FOUND THAT FUEL WASN'T BEING DELIVERED TO THE FUEL NOZZLE. REPLACED CHECK VALVE. THE REMOVED VALVE WAS FOUND TO HAVE A CRACKING PRESSURE OF APPROXIMATELY 15 PSI.
